Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bruised penis, red dots. No itching or pus. Friction?

Good day. I have a gf with a retroverted uterus and a small womb. I have since then bruised my penis to the point where even after light masturbation small red dots appear just around head of penis (glan) . They do not itch or puss or anything but theyare visible. Is this something to worry about or is it just that friction is causing these bumps to appear. Egurlarly been tested for stds. Please help as i am concerned as to why these spots or bumbs are appearing at my age of 28 -and never before I am uncircumcised and have r
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Based on the information provided, you are having issue of easy bruising and their are various causative factor and medical workup needs to be done for pinpointing the problem.

1) Various autoimmune disorders,
2) Vitamin deficiencies,
3) Blood clotting issues,
4) Hereditary diseases
5) Blood disorders like leukemia
6) Liver diseases may lead to such a problem.

Advice :
1) CONSULT hematologist (blood doctor) / Internal medicine doctor
2) Various Blood test needs to done to check vitamin deficiency and blood clotting issues
3) Need to check issues with liver with ULTRASOUND
4) Autoimmune test may be needed.

REST ASSURE Their is no sexually transmitted disease that normally cause the above mentioned problems but other underlying issues may lead to the condition you are facing

Hope it helps.

Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor